Discussions that mention lortab

Addiction & Recovery board


Hi everyone,

I have had back problems for years now and was taking 4-6 lortab 10mg pills a day. I could have easily taken more a day but didn't because i had to make them last for the month until my next refill I didn't take any more than that. I went to see my doctor because i have had three staph infections in the last two months and the pain was very bad so i did take more than prescribed amount. I took all of the pain meds way before they were to be refilled. My doctor told me that i had a problem - he basically reemed me for taking too many. I agreed that i probably needed to be off of the pain meds but i didn't want to go through the withdrawals. So, he put me on suboxone (which i never heard of) and i was to take half of an 8mg pill every 12 hours and he wanted to see me in 30 days. i have been on it for maybe two weeks and i feel worse on this junk than when i was taking pain meds, muscle relaxers and anxiety pills all together. I have been very constipated, very nauseated and vomiting every day. I can barely get out of bed and i have not been in to work since i started this medicine. I have been weak and have no energy what so ever. I found this site and thought i would post a message to see what other people thought that have been on this medicine and to see if it made anyone feel the same way. Have i been prescribed too much? I am going to see my doctor again and personally I would rather be off of this med and take tylenol and motrin all day long than to feel the way that i have been feeling.

Thank you for any information. :)